# SDR 9707769140

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930RC
- Make and model: Doug DC-9-14
- Aircraft serial: 45729
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN AND LOCKED LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION. RECYCLED GEAR WITH SAME RESULT.  FLIGHT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED AND REPLACED WIRING AND TERMINALS FOR GEAR DOWN AND LOCKED LIGHT.  SYSTEM OPERATIONAL CHECK OK.
